HOME SHOWS PLAYLIST EVENTS BLOG MEMBERSHIP Sign In

Shows

WEEKDAYS

Friday

12:00am1:00am
an exploration of all waves, the dark, the ephemeral, and the night.
    1:00am2:00am
    Every Friday Women’s Beat League presents an hour of genre crossing tunes with an emphasis on performers working on the margins of the electronic realm. ​
      2:00am5:00am
      The best of XRAY!
        5:00am6:00am
        A curated selection of XRAY talk programming.
          6:00am7:00am
          BackStory is a weekly one-hour radio show that provides a national broadcast audience with an enjoyable and accessible way of engaging challenging themes in American history and how they connect with today
            7:00am9:00am
            Looking for the smart, the funny, and the strange? Start your mornings here to find it. Tune in, and we'll supply information, discussion, and comic relief to keep you informed, around the corner and across the globe. Radio is Yours!
              9:00am12:00pm
              America's Number One Progressive Radio Show
                12:00pm1:00pm
                Call-In show of local perspectives on the national nightmare.
                  1:00pm2:00pm
                  The music business is half the size it was ten years ago, and many people believe music should be free. On The Future of What we talk to musicians and allies to find out what's happening now and where we're going. Is there a future for music... or what?
                  2:00pm3:00pm
                  PDX Pop Now! co-founder Ross Beach helps get your weekend started by spinning Portland music, previewing upcoming concerts, airing strange pieces of audio, and exploring eclectic musical sounds of the western world.
                  3:00pm4:00pm
                  New music that will be classic in 20 years. Classics that sound current.
                  4:00pm6:00pm
                  New music, classic hits, and rare gems from the Bridge City, the Pacific Northwest, and beyond!
                  6:00pm7:00pm
                  Night School documents rare modern soul, boogie & outsider funk from way back when to the here and now. www.nightschool.us
                    7:00pm8:00pm
                    I'm with You Now
                    8:00pm9:00pm
                    This show focuses on disco, albeit interpreted broadly. The primary emphasis will be on the classic years of 1974-79. However, the show also includes italo, boogie, electro, hi-NRG, international soul & funk, "mutant disco", new wave, beat-oriented krautrock, and related genres.
                    9:00pm10:00pm
                    discarded/disregarded remnants of the wasted 80's, dream zones for dance freaks, underground music heads, synth enthusiasts, burnt-out hippies, seekers, young partiers looking for forgotten sounds, and people who hang out at basement shows and malls
                      10:00pm11:00pm
                      60 minutes dedicated to post-punk, darkwave, cold wave, Neue Deutshe Welle and whatever other signifiers, with perhaps the strongest emphasis on the local post-punk scene of any radio show in the Portland area. From the first wave to NOW, it's here.
                      11:00pm12:00am
                      A weekly exploration of the psychedelic sounds of the '60's and 70's with cross-genre journeys into psych, acid folk, heavy rock, hippie rock, space rock, prog, psychedelic funk, and jazz. Trippy sounds from across the spectrum and around the world.